# SDR I5EA2019072507

- Difficulty date: July 17, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 52,087 hours, 35,100 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 269C
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 310 AND CLIMBING, CABIN PRESSURE UNCONTROLABLE RT PACK 0 PSI.  LOCKED OUT RT PRSOV. REMOVED AND REPLACED THE LT PRSOV.
